Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Dual Curves of Constant Breadth According to Bishop Frame in Dual Euclidean Space

PP: 75-78
Süha Yılmaz, Ümit Ziya Savcı,
In this work, curves of constant breadth are defined and some characterizations of closed dual curves of constant breadth according to Bishop frame are presented in dual Euclidean space. Also, it has been obtained that a third order vectorial differential equation in dual Euclidean 3-space.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved